I was on Clomid in May. I got preggers that month. I miscarried several weeks later. I had to have a D&C done and as a result we decided to have testing done as well to find out a cause if any. After several rounds of testing including a chromosome test, well it turns out the probable cause of the miscarriage was Clomid. It can have a very negative effect on your hormones which can cause problems when you do conceive. I know this is not what many of you may want to read, but I felt it necessary to tell you. My doctor never told me of this "side effect," so I wanted to make ya'll aware. I have since been to a new doc and a reproductive endocrinologist who both tell me there was no reason to put me on it. Be sure you need it....and ask questions!
I've just started Clomid (100mg) again this week. So far so good. A little moodiness but Christmas can do that too.
Last time I was on Clomid (approx. 8 months ago), the doctor prescribed 150 mg. I had the moodiness, headaches, major O pain, moodiness, hot flashes, moodiness, and ocular problems.
It will all be worth it though.
My side effects were sweating, feeling really hot, and intense, awful anxiety. I thought I was going crazy! I am going to take a break from Clomid until I feel normal again, I think. Did anyone else experience anything like this?
You're not alone. Anxiety was my biggest symptom.
My husband and I are trying for our first. It's funny how you never think you're going to be that person who has problems getting pregnant. I didn't know I had any problems. I came off birth control and had two normal periods and then I just stopped ovulating.
This is my second month on Clomid. Last month, I still failed to ovulate. I'm a little concerned, but I am trying to stay completely hopeful and realize that this is still very early in the game. We're talking first quarter here. And I'm young and healthy, everything should be fine.
Anyway, the first month I had light nausea and hot flashes. I'm a massage therapist and the hot flashes would hit me right in the middle of work. Here I was working on someone and my face would flush and I could literally feel the sweat on my back. Believe me, it's not a good idea to sweat when you're in my profession.
The first month and this month I have had terrible anxiety. I might even venture to say that my emotions were worse than they ever have been when I was on my menstrual. One minute I'd be laughing with my husband and the next I was crying uncontrollably. I felt like a crazy woman! I hate it, but at least it's only for five days, right? Especially if it works!!
Is anyone else having similar problems with not ovulating even on Clomid at first?
I am glad to see I am not the only one having side effects. I am having headaches, and indigestion, ugghhhh. I am assuming it is from the clomid because I cant possibly be eating things that are giving me indigestion for the last week,lol.
I just started taking clomid yesterday and so far I feel like loopy meaning jittery not sure if that's common. Headaches and tiredness.
I had zero symptoms. I have my first cycle of 50mgs Clomid and it was a monitored cycle. I had never O'd before (to my knowledge) and w/o any symptoms I had heard I would get, I began to think that maybe it didn't work for me.....But it did! And I O'd on CD19!!! I am now 7DPO and hoping this first time works.
But really, I have nothing negative to share, for me, it was a great experience. I will do it again in a heartbeat...(only if I have too *fingers crossed*)